# SDR UPS03840926

- Difficulty date: June 8, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C,  COMPLY WITH MPI P 14035:  IAW M REPAIR TO AIRSTART DOOR CUTOUT AT 100Y CYCLES OR 3 MONTHS WHICHEVER COMES FIRST IAW EO DC8-5330-0793, STATION 25 TO 55 LONG. 28L-30L AT DOOR CUTOUT     REMOVED EXISTING FILLERS,NDT VERIFIED NO CRACKS AT EXISTING CUTOUTS, FABRICATED AND INSTALLED DOUBLER AND FILLERS IAW DC8-5330-0795, SRO 8530020,AND SRM. 53-2-0 FIG. 13
